Analytic properties of the solutions of a certain class of third order differential equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 6, pp. 1144-1146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_6_a22,
author = {T. K. Shemjakina},
title = {Analytic properties of the solutions of a certain class of third order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1144--1146},
year = {1975},
volume = {11},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_6_a22/}
}
T. K. Shemjakina. Analytic properties of the solutions of a certain class of third order differential equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 6, pp. 1144-1146. http://geodesic.mathdoc.fr/item/DE_1975_11_6_a22/